# SDR GTIA2023092237492

- Difficulty date: September 20, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N913NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7757
- Aircraft time: 15,045 hours, 6,349 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 40439
- Condition: Inoperative
- Location: Unknown
- Part time: 4,909 hours, 2,002 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP -REMOVED AND REPLACED THE FWD MEGAPHONE IAW AMM 25-65-51 OPS CHECK GOOD . A/C OK TO CONTINUE.
